Certain boundary value problems for equations of mixed type with two perpendicular lines of degeneracy
Differencialʹnye uravneniâ, Tome 5 (1969) no. 1, pp. 91-99
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1969_5_1_a5,
author = {M. M. Zainulabidov},
title = {Certain boundary value problems for equations of mixed type with two perpendicular lines of degeneracy},
journal = {Differencialʹnye uravneni\^a},
pages = {91--99},
year = {1969},
volume = {5},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1969_5_1_a5/}
}
M. M. Zainulabidov. Certain boundary value problems for equations of mixed type with two perpendicular lines of degeneracy. Differencialʹnye uravneniâ, Tome 5 (1969) no. 1, pp. 91-99. http://geodesic.mathdoc.fr/item/DE_1969_5_1_a5/